# SDR ASAA2023052443364

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,930 hours, 8,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE INTERIOR & EXTERIOR EMERGENCY EXIT LIGHTS INOP R2 ABOVE & SIDE (INTERIOR) L2 ABOVE & SIDE (INTERIOR) L1 ABOVE & SIDE (INTERIOR) LEFT AFT WING EMER EXIT (EXTERIOR) R2 (EXTERIOR). GROUNDED - YES. DEEP-CYCLE PROCEDURE ACCOMPLISHED FOR ALL APPLICABLE EMERGENCY LIGHTS IAW B737-900 AMM 33-51-06-600-802 AND OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-200-801.
